AMS eContent Search Results
Matches for: msc=(45J05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 43 found      Go to page: 1 2

[1] Kh. A. Khachatryan. On solvability in $W_1^1(\mathbb{R}^+)$ of a nonlinear integro-differential equation with a noncompact Hammerstein--Nemytski\u{\i} operator. St. Petersburg Math. J. 24 (2013) 167-183.
Abstract, references, and article information   
View Article: PDF

[2] Edoardo Mainini and Gianluca Mola. Exponential and polynomial decay for first order linear Volterra evolution equations. Quart. Appl. Math. 67 (2009) 93-111. MR 2495073.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Michael A. Kraemer and Leonid V. Kalachev. Analysis of a class of nonlinear integro-differential equations arising in a forestry application. Quart. Appl. Math. 61 (2003) 513-535. MR MR1999835.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Sheon-Young Kang, Israel Koltracht and George Rawitscher. Nyström-Clenshaw-Curtis quadrature for integral equations with discontinuous kernels. Math. Comp. 72 (2003) 729-756. MR 1954965.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Rohan Abeyaratne and James K. Knowles. On an integrodifferential equation arising in a theory of phase transitions in solids. Quart. Appl. Math. 55 (1997) 761-767. MR MR1486547.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Hong-Kun Xu and Juan J. Nieto. Extremal solutions of a class of nonlinear integro-differential equations in Banach spaces. Proc. Amer. Math. Soc. 125 (1997) 2605-2614. MR 1423341.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Aleksey D. Drozdov and Michael I. Gil. Stability of a linear integro-differential equation with periodic coefficients. Quart. Appl. Math. 54 (1996) 609-624. MR MR1417227.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Yunkang Liu. An integral generalization of the $q$-binomial theorem and an application. Proc. Amer. Math. Soc. 124 (1996) 165-168. MR 1307548.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Jay I. Frankel. A Galerkin solution to a regularized Cauchy singular integro-differential equation. Quart. Appl. Math. 53 (1995) 245-258. MR MR1330651.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] James H. Liu. Uniform asymptotic stability via Liapunov-Razumikhin technique . Proc. Amer. Math. Soc. 123 (1995) 2465-2471. MR 1257116.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Olof J. Staffans. Periodic $L\sp 2$-solutions of an integrodifferential equation in a Hilbert space . Proc. Amer. Math. Soc. 117 (1993) 745-751. MR 1111439.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] A. H. Nasr. Asymptotic behaviour and oscillation of classes of integrodifferential equations . Proc. Amer. Math. Soc. 116 (1992) 143-148. MR 1094505.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Shao Zhu Chen, Qing Guang Huang and L. H. Erbe. Bounded and zero-convergent solutions of a class of Stieltjes integro-differential equations . Proc. Amer. Math. Soc. 113 (1991) 999-1008. MR 1070513.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Raouf Doss. Two generalizations of Titchmarsh's convolution theorem . Proc. Amer. Math. Soc. 108 (1990) 893-897. MR 1004416.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Richard Noren. Uniform $L^1$ behavior in a class of linear Volterra equations. Quart. Appl. Math. 47 (1989) 547-554. MR MR1012278.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Richard Noren. A singular limit problem for a linear Volterra equation. Quart. Appl. Math. 46 (1988) 169-179. MR 934690.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Richard D. Noren. A linear Volterra integro-differential equation for viscoelastic rods and plates. Quart. Appl. Math. 45 (1987) 503-514. MR 910457.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] W. E. Mahfoud. Boundedness properties in Volterra integro-differential systems . Proc. Amer. Math. Soc. 100 (1987) 37-45. MR 883398.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Jukka Saranen. Local error estimates for some Petrov-Galerkin methods applied to strongly elliptic equations on curves . Math. Comp. 48 (1987) 485-502. MR 878686.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] F. Kappel and K. Kunisch. Invariance results for delay and Volterra equations in fractional order Sobolev spaces . Trans. Amer. Math. Soc. 304 (1987) 1-51. MR 906804.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] M. Rama Mohana Rao and P. Srinivas. Asymptotic behavior of solutions of Volterra integro-differential equations . Proc. Amer. Math. Soc. 94 (1985) 55-60. MR 781056.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] En Hao Yang. On asymptotic behaviour of certain integro-differential equations . Proc. Amer. Math. Soc. 90 (1984) 271-276. MR 727248.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Hermann Brunner. Implicit Runge-Kutta methods of optimal order for Volterra integro-differential equations . Math. Comp. 42 (1984) 95-109. MR 725986.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] D. L. Abrahamson and E. F. Infante. A Liapunov functional for linear Volterra integro-differential equations. Quart. Appl. Math. 41 (1983) 35-44. MR 700659.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] T. A. Burton and W. E. Mahfoud. Stability criteria for Volterra equations . Trans. Amer. Math. Soc. 279 (1983) 143-174. MR 704607.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Hyun J. Ahn. Vibrations of a pendulum consisting of a bob suspended from a wire: the method of integral equations. Quart. Appl. Math. 39 (1981) 109-117. MR 613954.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] T. A. Burton. An integro-differential equation . Proc. Amer. Math. Soc. 79 (1980) 393-399. MR 567979.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Olof J. Staffans. A nonlinear Volterra equation with rapidly decaying solutions . Trans. Amer. Math. Soc. 258 (1980) 523-530. MR 558188.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Olof J. Staffans. A Volterra equation with square integrable solution . Proc. Amer. Math. Soc. 78 (1980) 213-217. MR 550496.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Gudmundur Vigfússon. The queer differential equations for adiabatic compression of plasma. Bull. Amer. Math. Soc. 1 (1979) 778-781. MR 537631.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 30 of 43 found      Go to page: 1 2